# SDR ASAA2025052058110

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N969AK
- Make and model: Boeing 737-9
- Aircraft serial: 67421
- Aircraft time: 7,164 hours, 2,013 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/B OPEN AT PREFLT P6-5B (#4 FROM I/B END) LABELED "CABIN EMER LIGHTS". GROUNDED - YES. ACCOMPLISHED C/B RESET PER AMM 20-60-01. NO DAMAGE TO C/B. C/B REMAINS RESET, ACCOMPLISHED EMERGENCY LIGHTS OPS CKECK PER AMM 33-51-00. OPS CHECKS GOOD.
